Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rashes on inside of wrist, itching. Taking prednizone. Recommendations?

I have a rash on the insides of my wrist and in between my fingers. it itches and seeps clear liquid. It has been there for 3 months. it seems to clear up some then breaks out worse. started on my wrist (inside) then in between my fingers. now its on my fingers. its gets red and itchy then seeps. I have tried everything over the counter. even 2 rounds of prednizone pills. I went to my doctor twice but nothing has helped. I have no health insurance.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Rash on your hands fingers may be allergic or irritation.

Means irritant contact dermatitis or allergic contact dermatitis.

Thorough history taking, clinical examination and blood investigations should be done.

For that you consult dermatologist.

Remove the cause if it is found.

After perfect diagnosis, antihistaminics,steroids may be taken.

Local application of steroid with antibiotics cream would be helpful.

Avoid soap bath.

I hopr you will be benefitted.


Dr. Ilyas Patel MD
Answered: Mon, 24 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor